RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mezhennaya, Natalia Mikhailovna

Total publications: 47 (47)
in MathSciNet: 12 (12)
in zbMATH: 8 (8)
in Web of Science: 6 (6)
in Scopus: 12 (12)
Cited articles: 12
Citations in Math-Net.Ru: 37
Citations in Web of Science: 4
Citations in Scopus: 15
Presentations: 2

Number of views:
This page:988
Abstract pages:2718
Full texts:831
References:397
Associate professor
Candidate of physico-mathematical sciences (2009)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
Birth date: 29.07.1983
E-mail:

Subject:

Probability Theory and Mathematical Statistics, Stochastic Processes, Discrete Mathematics.

   
Main publications:
  1. Mikhailov V. G., Mezhennaya N. M., “Otsenki dlya veroyatnosti plotnogo vlozheniya odnoi diskretnoi posledovatelnosti v druguyu”, Diskretnaya matematika, 17:3 (2005), 19–27  mathnet  mathscinet  zmath  scopus
  2. N. M. Mezhennaya, V. G. Mikhailov, “O raspredelenii chisla edinits v vykhodnoi posledovatelnosti generatora Pola nad polem $GF(2)$”, Matem. vopr. kriptogr., 4:4 (2013), 95–107  mathnet  crossref
  3. N. M. Mezhennaya, V. G. Mikhailov, “O chisle poyavlenii znakov v multitsiklicheskoi sluchainoi posledovatelnosti po modulyu 4”, Diskret. matem., 26:4 (2014), 51–58  mathnet  crossref  mathscinet  elib; Discrete Math. Appl., 25:6 (2015), 359–365  crossref  isi  scopus
  4. N. M. Mezhennaya, “O chisle sovpadenii znakov v diskretnoi sluchainoi posledovatelnosti, upravlyaemoi tsepyu Markova”, Sib. elektron. matem. izv., 13 (2016), 305–317  mathnet  crossref  scopus
  5. N. M. Mezhennaya, V. G. Mikhailov, “O svoistvakh vykhodnoi posledovatelnosti multitsiklicheskogo generatora nad pryamoi summoi grupp vychetov po modulyu 2”, Diskret. matem., 29:3 (2017), 45–53  mathnet  crossref  elib

http://www.mathnet.ru/eng/person27860
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/776223
http://elibrary.ru/author_items.asp?spin=5103-3619
http://orcid.org/0000-0003-1426-3613
http://www.researcherid.com/rid/L-3049-2018
http://www.scopus.com/authid/detail.url?authorId=9040501300

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2020
1. V. G. Mikhailov, N. M. Mezhennaya, “Normal approximation for U- and V-statistics of a stationary absolutely regular sequence”, Siberian Electronic Mathematical Reports, 17 (2020), 672-682 http://semr.math.nsc.ru/v17/p672-682.pdf, arXiv: 1904.06691  crossref  scopus
2. N. M. Mezhennaya, V. G. Mikhailov, “On the Asymptotic Normality of The Frequencies of Letters in a Multicyclic Sequence”, Applied Discrete Mathematics, 2020, no. 48, 5-15 (to appear) http://journals.tsu.ru/pdm/en/&journal_page=archive&id=1984&article_id=44359  mathnet  crossref  isi  scopus

   2019
3. N. M. Mezhennaya, V. G. Mikhailov, “On the number of ones in outcome sequence of extended Pohl generator”, Diskr. Mat., 31:1 (2019), 111–124  mathnet  crossref  mathscinet  elib
4. N. M. Mezhennaya, V. G. Mikhailov, “O chisle edinits v tsikle multitsiklicheskoi posledovatelnosti, opredelyaemoi bulevoi funktsiei”, Sib. elektron. matem. izv., 16 (2019), 229–235  mathnet  crossref  mathscinet  zmath  isi  scopus (cited: 3)
5. N. M. Mezhennaya, “On the number of $f$-recurrent runs and tuples in a finite Markov chain”, Prikl. Diskr. Mat. Suppl., 2019, no. 12, 18–21  mathnet  crossref
6. V. G. Mikhailov, N. M. Mezhennaya, “Sufficient conditions for asymptotic normality of U-statistic of stationary sequence in series”, Review of Applied and Industrial Mathematics, 26:1 (2019), 63–64  mathnet  elib
7. N. M. Mezhennaya, “On the number of event appearances in a Markov chain”, Int. J. Appl. Math., 32:3 (2019), 537–547 http://www.diogenes.bg/ijam/contents/2019-32-3/13/index.html  crossref  scopus (cited: 1)
8. Natalia M. Mezhennaya, Vladimir G. Mikhailov, “On the number of 1s per cycle of a binary random multicyclic sequence”, Int. J. Appl. Math., 32:5 (2019), 835–845  mathnet  crossref  mathscinet  scopus;

   2018
9. Mezhennaya N.M., Mikhailov V.G., “O chisle edinits v vykhodnoi posledovatelnosti multitsiklicheskogo generatora, opredelyaemogo bulevoi funktsiei”, Diskretnye modeli v teorii upravlyayuschikh sistem (X Mezhdunarodnaya konferentsiya), eds. Alekseev V. B., Romanov D. S., Danilov B. R., MAKS Press, Moskva, 2018, 195-198 http://mks2.cmc.msu.ru:8000/downloads/dm10_book.pdf  crossref  elib
10. N. M. Mezhennaya, “Testing of embedding with margin for discrete random sequences”, Prikl. Diskr. Mat. Suppl., 2018, no. 11, 12–14  mathnet  crossref
11. Mezhennaya N.M., “On the number of ones in a multi-cyclic sequence with dependent signs”, Bulletin of BSU. Mathematics, Informatics, 2018, no. 2, 3-12 http://journals.bsu.ru/en/journals/vestniki/matinform/95/1152  crossref  elib
12. Mezhennaya N.M., Mikhailov V.G., “Limit theorem for number of ones in the extended Pohl generator outcome sequence”, Obozrenie prikl. i promyshl. matem, 25:1 (2018), 48-50  mathscinet
13. Mezhennaya N.M., Mikhailov V.G., “Tsentralnaya predelnaya teorema dlya chisla edinits v neravnoveroyatnoi multitsiklicheskoi posledovatelnosti”, Obozrenie prikl. i promyshl. matem, 25:3 (2018), 259–260
14. N. M. Mezhennaya, V. G. Mikhailov, Review of Applied and Industrial Mathematics, 25:3 (2018), 259–260  mathnet

   2019
15. N. M. Mezhennaya, V. G. Mikhailov, “On properties of output sequence of multi-cyclic generator over direct sum of residue groups modulo 2”, Discrete Math. Appl., 29:1 (2019), 15–21  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2017
16. N. M. Mezhennaya, V. G. Mikhailov, Review of Applied and Industrial Mathematics, 24:3 (2017), 350–351  mathnet  mathscinet
17. N. M. Mezhennaya, “Estimator for the distribution of the numbers of runs in a random sequence controlled by stationary Markov chain”, Prikl. Diskr. Mat., 2017, no. 35, 14–28  mathnet  crossref  mathscinet  isi  elib  scopus
18. Mezhennaya N.M., “O raspredelenii chisel par i troek odinakovykh znakov na tsikle dvoichnoi multitsiklicheskoi posledovatelnosti”, Vestnik Buryatskogo gosudarstvennogo universiteta. Matematika, informatika, 2017, no. 3, 78–88 http://journals.bsu.ru/ru/journals/vestniki/matinform/63/824  crossref  elib
19. Mezhennaya N.M., “About testing the dense embedding hypothesis for discrete random sequences”, Bulletin of BSU. Mathematics, Informatics, 2017, no. 4, 9-20 http://journals.bsu.ru/en/journals/vestniki/matinform/66/852  crossref  elib
20. Mezhennaya N.M., Mikhailov V.G., “Predelnaya teorema dlya chastot znakov v multitsiklicheskoi posledovatelnosti nad pryamoi summoi grupp vychetov po modulyu 2”, Obozrenie prikl. i promyshl. matem, 24:4 (2017), 350-351

   2016
21. N. M. Mezhennaya, V. G. Mikhailov, “On the asymptotic normality of frequencies of values in the non-equiprobable multi-cyclic random sequence modulo 4”, Mat. Vopr. Kriptogr., 7:4 (2016), 81–94  mathnet  crossref  mathscinet  elib
22. N. M. Mezhennaya, “On the number of characters matchings in discrete random sequence controlled by Markov chain”, Sib. Èlektron. Mat. Izv., 13 (2016), 305–317  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
23. N. M. Mezhennaya, “On the limit distribution of a number of runs in polynomial sequence controlled by Markov chain”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 26:3 (2016), 324–335  mathnet  crossref  mathscinet  zmath  elib  scopus
24. Mezhennaya N.M., “On the distribution of the number of runs in polynomial sequence controlled by Markov chain”, Obozrenie prikl. i promyshl. matem, 23:2 (2016), 186-187

   2015
25. N. M. Mezhennaya, “On distribution of number of ones in binary multicycle sequence”, Prikl. Diskr. Mat., 2015, no. 1(27), 69–77  mathnet  elib
26. Mezhennaya N.M., “O chisle poyavlenii znakov v multitsiklicheskoi sluchainoi posledovatelnosti po modulyu 4 s m-zavisimymi znakami”, 22, no. 5, 2015
27. Mezhennaya N.M., Mikhailov V.G., “O raspredelenii chastot znakov v neravnoveroyatnoi multitsiklicheskoi sluchainoi posledovatelnosti po modulyu 4”, Obozrenie prikl. i promyshl. matem, 22:4 (2015), 478-480
28. Mezhennaya N.M., “O raspredelenii chastot znakov v neravnoveroyatnoi multitsiklicheskoi sluchainoi posledovatelnosti po modulyu 4”, Mezhdunarodnyi zhurnal prikladnykh i fundamentalnykh issledovanii, 12:6 (2015), 1017-1021 (to appear) https://applied-research.ru/ru/article/view?id=8073  crossref  mathscinet  elib
29. N. M. Mezhennaya, V. G. Mikhailov, “On frequencies of elements in multicyclic random sequence modulo 4”, Discrete Math. Appl., 25:6 (2015), 359–365  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 2)

   2016
30. Mezhennaya N.M., “On the number of characters matchings in discrete random sequence controlled by Markov chain”, Siberian Electronic Mathematical Reports, 1 (2016), 305=317  mathnet  mathnet  crossref  mathscinet  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 2)

   2014
31. Mezhennaya N.M., “Predelnye teoremy dlya chisla plotnykh F-rekurrentnykh serii i tsepochek v posledovatelnosti nezavisimykh sluchainykh velichin”, Vestnik Moskovskogo gosudarstvennogo tekhnicheskogo universiteta im. N.E. Baumana. Seriya: Estestvennye nauki, 3 (2014), 11-25 http://vestniken.ru/catalog/math/hidden/448.html

   2013
32. N. M. Mezhennaya, V. G. Mikhailov, “On the distribution of the number of ones in the output sequence of the MCV-generator over $GF(2)$”, Mat. Vopr. Kriptogr., 4:4 (2013), 95–107  mathnet  crossref
33. Mezhennaya N.M., “Predelnye teoremy dlya chisla plotnykh serii s zadannymi parametrami v vykhodnoi posledovatelnosti generatora Pola”, Inzhenernyi zhurnal: nauka i innovatsii, 4:16 (2013), 1-8 http://engjournal.ru/catalog/fundamentals/math/661.html  elib
34. Mezhennaya N.M., “Predelnye teoremy dlya chisla plotnykh F-rekurrentnykh serii v posledovatelnosti nezavisimykh sluchainykh velichin”, Obozrenie prikl. i promyshl. matem, 20:4 (2013), 561-562

   2012
35. N. M. Mezhennaya, V. G. Mikhailov, “Lower bounds for probabilities of embedding with arbitrary margin”, Herald of the Bauman Moscow State Technical University, Series Natural Sciences, 2012, no. 2, 3–11  mathnet
36. Mezhennaya N.M., “Predelnye teoremy dlya chisla (a,d)-serii zadannogo vesa v posledovatelnosti nezavisimykh sluchainykh velichin”, Inzhenernyi zhurnal: nauka i innovatsii, 4:4 (2012), 2 http://engjournal.ru/catalog/fundamentals/math/133.html  crossref

   2011
37. Mezhennaya N.M., “Predelnaya teorema Puassona dlya chisla plotnykh serii zadannoi dliny i vesa”, Vestnik Moskovskogo gosudarstvennogo tekhnicheskogo universiteta im. N.E. Baumana. Seriya: Estestvennye nauki, 2011, no. S1, 75-82
38. Mezhennaya N.M., Mikhailov V.G., “Nizhnie otsenki dlya veroyatnosti vlozheniya s proizvolnym dopuskom”, Obozrenie prikl. i promyshl. matem, 18:1 (2011), 182-183

   2010
39. Mezhennaya N.M., Mikhailov V.G., “Odin podkhod k razlicheniyu gipotez v zadache o plotnom vlozhenii”, Obozrenie prikl. i promyshl. matem, 17:3 (2010)

   2009
40. N. M. Mezhennaya, “Limit theorems for the number of dense series in a random sequence”, Discrete Math. Appl., 19:2 (2009), 215–228  mathnet  crossref  crossref  mathscinet  zmath  elib  scopus (cited: 2)
41. Mezhennaya N.M., Predelnye teoremy v zadachakh o plotnom vlozhenii i plotnykh seriyakh v diskretnykh sluchainykh posledovatelnostya, Diss. … kand. fiz.-matem. nauk, Moskovskii institut elektroniki i matematiki, Moskva, 2009 , 95 pp.

   2008
42. Mezhennaya N.M., “Predelnye teoremy puassonovskogo tipa dlya chisla plotnykh serii v sluchainoi posledovatelnosti”, Obozrenie prikl. i promyshl. matem, 15:3 (2008), 565-566  elib

   2007
43. Mezhennaya N.M., “O skorosti skhodimosti raspredeleniya chisla serii razlichnoi dliny v sluchainoi posledovatelnosti s «razladkami» k raspredeleniyu Puassona”, Obozrenie prikl. i promyshl. matem, 14:2 (2007), 248-249
44. Mezhennaya N.M., “Mnogomernaya normalnaya teorema dlya chisla monotonnykh serii zadannoi dliny v ravnoveroyatnoi sluchainoi posledovatelnosti”, Obozrenie prikl. i promyshl. matem, 14:3 (2007), 503–505  elib

   2005
45. V. G. Mikhailov, N. M. Mezhennaya, “Bounds for the probability of a dense embedding of one discrete sequence into another”, Discrete Math. Appl., 15:4 (2005), 377–386  mathnet  crossref  crossref  mathscinet  zmath  elib  scopus (cited: 2)
46. Mezhennaya N.M., “Predelnye teoremy dlya serii iskhodov v posledovatelnosti Bernulli s razladkami”, Obozrenie prikl. i promyshl. matem, 12:2 (2005), 437-439

   2004
47. Mikhailov V.G., Mezhennaya N.M., “Otsenki dlya veroyatnosti tesnogo vlozheniya odnoi diskretnoi posledovatelnosti v druguyu”, Obozrenie prikl. i promyshl. matem, 11:4 (2004), 884

Presentations in Math-Net.Ru
1. Вероятностные свойства выходной последовательности генератора Пола
V. G. Mikhailov, N. M. Mezhennaya
Seminar by Department of Discrete Mathematic, Steklov Mathematical Institute of RAS
February 26, 2013 16:00
2. Предельные теоремы для плотных вложений в дискретные последовательности (кандидатская диссертация)
N. M. Mezhennaya
Seminar by Department of Discrete Mathematic, Steklov Mathematical Institute of RAS
May 12, 2009 17:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020